GERD Home > Can You Take Too Much Licorice?

What If I Take an Overdose of Licorice?

An overdose can cause serious problems and may be possible if you take too much licorice all at once or if you consume too much on a daily basis. If you think you may have taken too much, seek immediate medical attention.
 
(Click Licorice Overdose for more information.)
 
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics & Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2019 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.